If you need an accessible version of this item please contact JSTOR User Support

Permanence of Marriage

Paul C. Glick
Population Index
Vol. 33, No. 4 (Oct. - Dec., 1967), pp. 517-526
DOI: 10.2307/2732328
Stable URL: http://www.jstor.org/stable/2732328
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Permanence of Marriage
Preview not available

Page Thumbnails

  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526